MathSciNet Relay Station
MathSciNet bibliographic data
MR2238937 (2008h:60214) 60H07 (58J65 60E15)
Gourcy, Mathieu; Wu, Liming Logarithmic Sobolev inequalities of diffusions for the $L\sp 2$ metric. Potential Anal. 25 (2006), no. 1, 77–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement